

## MEALTIME SUMMIT

14 June, 2014 Saturday

1:00on – 2:30pm (Light buffet); 2:30pm – 6:00pm (Scientific meeting); Ballroom Four, 18/F, The Mira, TST

CHAIRMAN	N: DR DANIEL CHU	
	Session 1: Gaining Control Through Individualized Therapy	
2:30рм	<ul> <li>Pros and Cons of Early Insulin Initiation</li> <li>Treatment considerations for early vs late insulinization including benefits and potential barriers</li> <li>Cases presentations</li> </ul>	30 min Dr Tsang Man Wo
3:00рм	<ul> <li>Quality of Glycaemic Control: Importance of Mealtime Glycaemia</li> <li>Reinforces the role of post-prandial glucose in achieving overall glycemic control</li> <li>Humalog Mix 25 experience program sharings</li> </ul>	30 min Dr Michelle Wong
3:30рм – 3:50рм	Panel discussion and Tea break	
	Session 2: Patient Initiation and Intensification of Insulin	
3:50рм	Insulin Initiation: When OAD Therapy Alone No Longer Provides Adequate Glyceamic Control <ul> <li>Early Insulinization to Prevent Diabetes Progression</li> <li>CGMS study design and outcomes</li> </ul>	30 min Dr So Wing Yee
4:20рм	Insulin Intensification: When Basal Therapy No Longer Provides Adequate Glyceamic Control <ul> <li>The role of Premix analogue</li> </ul>	30 min Dr Norman Chan
4:50рм – 5:10рм	Panel discussion and break	
	Session 3: Overcoming Patient Barriers to Insulin	
5:10рм	<ul> <li>Patient Resources and Support</li> <li>Overview of Conversation Maps including impact study (follow with live Conversation Map demonstration)</li> </ul>	20 min Ms Hung SY
5:30рм- 5:40рм	Panel discussion & Closing	

Organized by HKAFMPHCN and supported by Lilly R.S.V.P to Queenie Tsang at 2964 2903 Online sharing: https://global.gotomeeting.com/meeting/join/821846749 CME accreditations under application



Personal solutions for everyday life.